| Model Number |
3219 |
| Medical Device Problem Code |
Intermittent Energy Output (4025)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/12/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient experienced ineffective therapy and pain at the extension sites.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the ipg and extensions were explanted, and the lead was cut and left implanted to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.